# SDR 99ZZZM350

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3425 · Integrated Flight System
- Part: Nmc
- Part number: 4300341300
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN CDI OSCILLATES ONE DOT LEFT AND RIGHT ON LOC/VOR FREQUENCY, CAPTAIN RMI PIVOTS 10 DEGREES LEFT AND RIGHT ON VOR/LOC FREQUENCY.  BOTH OCCUR ALSO WHEN CAPTAIN ON AUX.  REMOVED AND REPLACED GPS NMC AND NAV CONTROL HEAD OPS CHECK GOOD ON GROUND.  TEST FLIGHT CDI OPERATES NORMAL ON CAPTAIN AND F/O'S SIDE IN NORMAL MODE.  (M)
